MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30012UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The physician was attempting to use a resolute integrity drug eluting stent during a procedure to treat a lesion in a distal rca.Lesion was pre-dilated twice at 10 atms, max 30 secs with a euphora balloon.The resolute integrity stent was inspected prior to use with no issues noted.Resistance was encountered during advancement to the lesion.It is reported that the stent deformed.The physician used 4 another resolute integrity stents to complete the procedure.There is no patient injury.
 
Additional Manufacturer Narrative
The device was returned for analysis.The stent had moved distally on the balloon, and was not positioned on the balloon between the marker bands as per specifications.The most proximal stent wraps were deformed with raised struts.Crimp impressions were visible on the exposed balloon proximal surface.There was slight deformation to the distal tip.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6566446
Report Number9612164-2017-00585
Device Sequence Number1305626
Product Code NIQ
UDI-Device Identifier00643169037496
UDI-Public00643169037496
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2018
Device Catalogue NumberRSINT30012UX
Device Lot Number0008215588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Initial Date Received by Manufacturer 04/17/2017
Supplement Date Received by Manufacturer06/07/2017
06/07/2017
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date07/03/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight76